# SDR FDEA201908091830

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA32061
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT MOST OUTBD FLOOR PANEL HAS HEAT DAMAGE STA 600-660.   FABRICATED A NEW FLOOR PANEL IAW DWG ACA3206 AND SRZ-  25-005   MAJOR REPAIR.
